| Model Number |
ABSTACK30 |
| Medical Device Problem Codes |
Positioning Failure (1158); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic incisional hernia repair, after mesh placement, when the surgeon fired the two tackers, no tacks were deployed.Upon subsequent activation, 3 to 4 tacks were released automatically.The same issue occurred repeatedly during use.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: abstack30, abstack30 abs fixation device 30 tacks (lot#n3b0543y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.